<  Back to the Polytechnique Montréal portal

The orienteering problem with stochastic travel and service times

Ann Melissa Campbell, Michel Gendreau and Barrett W. Thomas

Article (2011)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/55344/
Journal Title: Annals of Operations Research (vol. 186, no. 1)
Publisher: Springer Science+Business Media
DOI: 10.1007/s10479-011-0895-2
Official URL: https://doi.org/10.1007/s10479-011-0895-2
Date Deposited: 02 Oct 2023 16:59
Last Modified: 02 Oct 2023 16:59
Cite in APA 7: Campbell, A. M., Gendreau, M., & Thomas, B. W. (2011). The orienteering problem with stochastic travel and service times. Annals of Operations Research, 186(1), 61-81. https://doi.org/10.1007/s10479-011-0895-2

Statistics

Dimensions

Repository Staff Only

View Item View Item